# SDR SWI2025F00789

- Difficulty date: April 6, 2025
- Submitted: July 1, 2025
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 43,393 hours, 29,341 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME ANGLE AT APPROX FS645 STGR 18L. (MARKED)   (C-CHECK RO 06/29/2025)REMOVED AND REPLACED FRAME ANGLE/CLEAT PN SH670-33796-1 AT FS 645.00 STGR 18L PER CRJ900 SRMS 51-42-06-001-001-A01 AND 51-42-22-001-001-A01 USING DWG NO SH690-33750 REV AF. COMPLIED WITH TASK CARD 51-900-1002-SKY
